On Πk–connectivity of some product graphs

B. Chaluvaraju, Medha Itagi Huilgol, Manjunath N., and Syed Asif Ulla S.
Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132
Volume 21, 2015, Number 2, Pages 70—79
Download full paper: PDF, 278 Kb

Details

Authors and affiliations

B. Chaluvaraju
Department of Mathematics, Bangalore University
Central College Campus, Bangalore – 560 001, India

Medha Itagi Huilgol
Department of Mathematics, Bangalore University
Central College Campus, Bangalore – 560 001, India

Manjunath N.
P. E. S. Institute of Technology, Department of Mathematics
Bangalore, India

Syed Asif Ulla S.
Department of Mathematics, Bangalore University
Central College Campus, Bangalore – 560 001, India

Abstract

Let k be a positive integer. A graph G = (VE) is said to be k-connected if for any given subset S of V(G) with |S| = k, the subgraph induced by S is connected. In this paper, we consider Πk–connected graphs under different graph valued functions. Πk–connectivity of Cartesian product, normal product, join and corona of two graphs have been obtained in this paper.

Keywords

  • Subgraph of a graph
  • Vertex induced connected subgraph
  • Degree of a vertex

AMS Classification

  • 05C40

References

  1. Frucht, R., & Harary, F. (1970) On the corona of two graphs, Aequationes Math. 4, 322–324.
  2. Sampathkumar, E. (1984) Connectivity of a graph-A Generalization, J. Combinatorics, Information and System Sciences, 9(2), 71–78.
  3. Harary, F. (1969) Graph Theory, Addison–Wesley.
  4. Harary, F. (1959) On the group of the decomposition of two graphs, Duke Math. J. 26,29–34.
  5. Sabidussi, G. (1961) Graph derivatives, Math. Z., 76, 385–401.
  6. Bresar, B. (2004) On subgraphs of Cartesian product graphs and S-primeness, Discrete Math. 282, 43–52.
  7. Fitina, L., Lenard, C., & Mills, T. (2010b) A note on connectivity of the Cartesian product of graphs, Australas Journal. Combin., 48, 281–284.
  8. Harary, F., & Trauth, Jr., C. A. (1966) Connectedness of Products of two directed graphs, SIAM J. Appl. Math., 14, 250–254.
  9. Hong, S., Kwak, J.H., & Lee, J. (1999) Bi-partite graph bundles with connected fibres, Bull. Aqstral. Math. 59, 153–161.
  10. Jaradad, M. M. M. (2008) Minimal cycle bases of a lexicographic product of graphs. Discuss. Math. Graph Theory, 28, 229–247.
  11. Tisan Ski, T. & Tuckker, T. W. (2002) Growth in products of graphs, Australas. J. Combin.,26, 155–169.
  12. Spacapan, S. (2008) Connectivity of Cartesian products of graphs, Appl. Math. Lett., 21,682–685.

Related papers

Cite this paper

APA

B. Chaluvaraju, Medha Itagi Huilgol, Manjunath N., & Syed Asif Ulla S. (2015). On Πk–connectivity of some product graphs. Notes on Number Theory and Discrete Mathematics, 21(2), 70-79.

Chicago

B. Chaluvaraju, Medha Itagi Huilgol, Manjunath N., and Syed Asif Ulla S. ”On Πk–connectivity of Some Product Graphs.” Notes on Number Theory and Discrete Mathematics 21, no. 2 (2015): 70-79.

MLA

B. Chaluvaraju, Medha Itagi Huilgol, Manjunath N., and Syed Asif Ulla S. “On Πk–connectivity of Some Product Graphs.” Notes on Number Theory and Discrete Mathematics 21.2 (2015): 70-79. Print.

Comments are closed.